MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-29-US
Medical Device Problem Codes Gradient Increase (1270); Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that approximately 4 years and 1 month following the implant of this transcatheter bioprosthetic valve, an increased gradient was noted, and a possible thrombus was revealed on a computed tomography scan.The patient was provided blood thinning medication.Approximately 1 years and 6 months following the later, an echocardiogram revealed an ascending aorta of 0.6 mm, vmax 5.0, a mean gradient of 16 mmhg, moderate aortic insufficiency, and mild to moderate paravalvular leak.Device stenosis was also noted.The patient's blood thinning medication was changed to a new medication.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Medtronic received information that approximately 4 years and 1 month following the implant of this transcatheter bioprosthetic valve, an increased gradient, and possible thrombus were revealed on a computed tomography scan.The patient was provided blood thinning medication.Approximately 1 years and 6 months following the later, an echocardiogram revealed an aortic valve area of 0.6 cm2, aortic valve maximal velocity of 5.0 m/s, a mean gradient of 16 mmhg, moderate aortic insufficiency, and mild to moderate paravalvular leak.Device stenosis was also noted.The patient's blood thinning medication was changed to a new medication.No additional adverse patient effects were reported.
 
Event or Problem Description
Medtronic received information that approximately 4 years and 1 month following the implant of this transcatheter bioprosthetic valve, an increased gradient, and possible thrombus were revealed on a computed tomography scan.The patient was provided blood thinning medication.Approximately 1 years and 6 months following the later, an echocardiogram revealed an aortic valve area of 0.6 cm2, aortic valve maximal velocity of 5.0 m/s, a mean gradient of 16 mmhg, moderate aortic insufficiency, and mild to moderate paravalvular leak.Device stenosis was also noted.The patient's blood thinning medication was changed to a new medication.No additional adverse patient effects were reported.Additional information was received which indicated that a thrombus was not confirmed.Additionally, the mean gradient was noted to be 60 mmhg via echocardiography.
 
Additional Manufacturer Narrative
Updated data: b5.Second paragraph added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19905759
Report Number2025587-2024-04428
Device Sequence Number8618538
Product Code NPT
UDI-Device Identifier00763000017675
UDI-Public00763000017675
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2020
Device Model NumberEVOLUTR-29-US
Device Catalogue NumberEVOLUTR-29-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer08/14/2024
08/22/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date08/22/2024
08/28/2024
Date Device Manufactured04/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight72 KG